# SDR 95ZZZX1867

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13BK
- Make and model: Amd FALCON10
- Aircraft serial: 094
- System (JASC): 2435 · Starter-Generator
- Part: Bolt
- Part number: 36A227602P19
- Condition: Sheared
- Location: Start/Gen
- Component: 2CM504D1D
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, REMOVED STARTER/GENERATOR SHROUD TO INSPECT BRUSHES, FOUND BOLT HEAD THAT HOLDS PRESSURE PLATE, PN 36C717455G1, SECURED BY SAFETY WIRE ONLY.  SUBMITTER SUSPECTS WRONG BOLT USED UPON ASSEMBLY (A NON-SHANKED BOLT WAS USED).  INSTALLED PROPER BOLT COATED WITH ZINC CHROMATE TO PREVENT CORROSION.
